going back on Tamoxifen

Options
disneyfan2008
disneyfan2008 Member Posts: 6,583 Member
Went to oncologist today after no tamoxifen for 3mths-and post hysterectomy.....So I am going back on Tomoxifen! I have nothing left to ruin from side effects...so 2 1/2 more years to go..

Comments

  • CypressCynthia
    CypressCynthia Member Posts: 4,014 Member
    Options
    Good luck! It can be a
    Good luck! It can be a difficult drug because of the side effects (fatigue and loss of libido for me), but I do believe it is the only reason I have made it this long (24 years!).
  • DianeBC
    DianeBC Member Posts: 3,881 Member
    Options

    Good luck! It can be a
    Good luck! It can be a difficult drug because of the side effects (fatigue and loss of libido for me), but I do believe it is the only reason I have made it this long (24 years!).

    Wishing you good luck on
    Wishing you good luck on tamoxifen Denise and I hope you are feeling better from your surgery.


    Hugs, Diane
  • crselby
    crselby Member Posts: 441 Member
    Options
    Goodbye womb, hello Tamoxifen
    For all you've gone through, I hope the Tamoxifen really does its job over the next coupld of years for you! My MO said I could stop taking it since it caused polyps twice in less than 1.5 years. My gyn took care of the polyps and I still have my uterus. But I was lucky, I started all this with DCIS and the MO and I both think mammograms and ultrasounds will catch anything else early enough. It's a chance I can live with. Good luck to you.
    ~~Connie~~
  • robang13
    robang13 Member Posts: 333
    Options
    Denise,after all that? Hope
    Denise,after all that? Hope its better this time around!! I started yesterday taking mine. I am waiting for the side effects to start. I am sure I will get all of them, as is my luck~~
    angela
  • disneyfan2008
    disneyfan2008 Member Posts: 6,583 Member
    Options
    robang13 said:

    Denise,after all that? Hope
    Denise,after all that? Hope its better this time around!! I started yesterday taking mine. I am waiting for the side effects to start. I am sure I will get all of them, as is my luck~~
    angela

    @angela
    really dint' have any side effect for 2 1/2 yrs...until thickening and then bleeding (I was post meno about 4 yrs ago..)